# SDR DXTA2009102103820

- Difficulty date: October 20, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 8,361 hours, 5,100 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 921241A
- Condition: Seized
- Part time: 593 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON THE GROUND AND APU RUNNING, SEVERAL SECONDS AFTER ISOLATION  VALVE OPENED SMOKE APPEARED IN THE COCKPIT WITH AN OILY SMELL.
